# SDR CA030108015

- Difficulty date: October 7, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROTATION ON TAKEOFF, FUEL FILTER BYPASS NR 1 CAUTION LIGHT CAME ON. QRH X-LIST FOLLOWED, FLIGHT PROCEEDED TO BASE. CAUTION LIGHT REMAINED ON FOR THE REST OF THE FLIGHT. LT ENGINE FUEL FILTER IMPENDING BYPASS SWITCH WAS REPLACED IN ACCORDANCE WITH AMM TASK 73-31-06.
